# SDR AU971411

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 573332
- Condition: Empty
- Location: Fire Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE INBOARD FIRE EXTINGUISHER BOTTLE ALMOST EMPTY. SUSPECT CAUSED BY CORROSION ON HEAD ASSEMBLY AND FILL FITTINGS ALLOWING LEAKAGE.
